Subcapsular liver hematoma is a rare condition defined as an accumulation of blood between Glissonís capsule and the liver
parenchyma, due to coagulation disorder, neoplasm, pregnancy, trauma, and iatrogenic causes. However, the etiopathogenesis
of spontaneous hematoma is still unclear. Patients who undergo coronary intervention are especially vulnerable to bleeding
complications due to use of dual antiplatelet agents. We report a case of 62-year-old man with subacute hepatic subcapsular
hematoma that occurred after percutaneous coronary intervention; the patient was receiving dual antiplatelet therapy that
included ticagrelor. Percutaneous drainage resulted in good outcomes in this patient. The coronary interventionist should watch
for rare complications including acute bleeding in patients undergoing coronary intervention who are using dual antiplatelet
therapy in order to significantly decrease morbidity and mortality.
Ticagrelor, Hematoma, Cardiac arrest, Percutaneous coronary intervention.